# SDR QXEA200701228

- Difficulty date: July 31, 2007
- Submitted: August 3, 2007
- Operation: Air carrier
- Aircraft: N605QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10022
- Aircraft time: 14,609 hours, 10,451 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door
- Condition: Open
- Location: Cargo Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: W, J
- Precautionary procedure: A

## Discrepancy

SFO- FLIGHT 2524, AFTER TAKEOFF, DURING CLIMB RECEIVED A CABIN ALTITUDE MESSAGE.  DIVERTED AIRCRAFT TO OAKLAND AND ACCOMPLISHED A UNEVENTFUL LANDING.  MAINTENANCE FOUND THE AFT CARGO DOOR NOT PROPERLY CLOSED, AFT SECTION OF DOOR NOT SECURE.  PERFORMED OPERATIONAL CHECK OF DOOR WITH NO DEFECTS FOUND.  PERFORMED PRESSURIZATION CHECK WITH NO DEFECTS FOUND.  AIRCRAFT RETURNED TO SERVICE WITH NO PARTS REPLACEMENTS.
